# SDR IPXA2016100108816

- Difficulty date: September 29, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 78,960 hours, 15,442 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4059027903
- Part serial: 95100441
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN SMOKE ALERT DURING CLIMB THROUGH 7000 FT.  ALERT WAS MOMENTARY AND RETURNED AGAIN MOMENTARILY  TROUBLESHOT IAW FIM 26-15-00-101 FIG 108. R & R IAW MM 31-42-01-741. OK TO CONTINUE.
